# SDR USAA2013032100013

- Difficulty date: March 18, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 16,063 hours, 5,150 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Packing
- Part number: M832481001
- Condition: Worn
- Location: A/C Pack
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER APU START WITH PACKS ON, FLIGHT ATTENDANTS REPORTED DIRTY SOCK ODOR AND WATERY EYES.  REPLACED WORN PACKING.
